# SDR AALA20000406

- Difficulty date: March 6, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N1762B
- Make and model: Doug MD-11
- Aircraft serial: 48552
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS FROM ROW 6H TO ROW 12G ON RIGHT SIDE OF AIRCRAFT INOPERATIVE.  REPAIRED WIRE AT SEAT 6H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
